# SDR SWAA2013120423023

- Difficulty date: November 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 34,012 hours, 26,107 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Board
- Part number: 8100937601
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL LT SIDE AT FIRST SIX ROWS IN CABIN.  R & R PSU CIRCUIT BOARD IAW MM.
